# SDR SWAA110965

- Difficulty date: February 15, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 21,737 hours, 12,764 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516352
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FWD CARGO COMPARTMENT FRAME CRACKED AT BS 482, BETWEEN STR 19L TO STR 22L.  REPAIRED FRAME PER SRM AND SI.
